Asymptotic observers for a class of nonlinear dynamical objects
Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1052-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_5_a5,
author = {S. V. Emel'yanov and S. K. Korovin and A. L. Nersisyan and Yu. E. Nisenzon},
title = {Asymptotic observers for a class of nonlinear dynamical objects},
journal = {Doklady Akademii Nauk},
pages = {1052--1056},
year = {1990},
volume = {313},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a5/}
}
TY - JOUR AU - S. V. Emel'yanov AU - S. K. Korovin AU - A. L. Nersisyan AU - Yu. E. Nisenzon TI - Asymptotic observers for a class of nonlinear dynamical objects JO - Doklady Akademii Nauk PY - 1990 SP - 1052 EP - 1056 VL - 313 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a5/ LA - ru ID - DAN_1990_313_5_a5 ER -
S. V. Emel'yanov; S. K. Korovin; A. L. Nersisyan; Yu. E. Nisenzon. Asymptotic observers for a class of nonlinear dynamical objects. Doklady Akademii Nauk, Tome 313 (1990) no. 5, pp. 1052-1056. http://geodesic.mathdoc.fr/item/DAN_1990_313_5_a5/